# SDR AALA20004003

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WING BOX UPPER SKIN HAS CORROSION ON UPPER SURFACE.  REMOVED FASTENERS, HFEC THE BLENDED AREA, SHOT/FLAP PEEN THE AFFECTED AREA PER SRM.  APPLY ALODINE AND 2 COATS OF PRIMER TO AREA.  REWORK EXISTING COUNTERSINK PER 767SRM 51-40-08 PER REF /C/.  INSTALL REPLACEMENT BACB30NW12K OR EQUIVALENT FASTENER.  (M)
